# SDR AWXA200300157

- Difficulty date: February 17, 2003
- Submitted: February 18, 2003
- Operation: Air carrier
- Aircraft: N182AW
- Make and model: Boeing 737277
- Aircraft serial: 22649
- Aircraft time: 61,428 hours, 50,592 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Part number: BMS13311122
- Part serial: NSN
- Condition: Distorted
- Location: -N/A-
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - EEL - DURING INSPECTION THE EMERGENCY ESCAPE PATH LIGHTING AT SEAT ROW 7 L/H WAS FOUND DAMAGED.  MAINTENANCE REPLACED LIGHT ASSEMBLY COVER AND REPAIRED WIRING AT SEAT 7C.  OPERATIONAL CHECK OF THE LIGHT ASSEMBLY WAS GOOD.
